Clidinium Bromide (INN) is a drug that blocks the action of the neurotransmitter acetylcholine. It relieves stomach pain and cramps by decreasing gastric acids and slowing the intestine. It is used in combination with other drugs to treat peptic ulcer disease, acute enterocolitis, and problems with gastrointestinal motility.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I was diagnosed with erosive gastritis two years back and my latest endoscopy shows that it has been completely treated. But over the course of taking PPI, I noticed undigested stool and a feel of bloating even after taking medication. My doctor prescribed Sibofix, Darolac and Normaxin fo... Read Full »
Answer: Hi, Welcome to icliniq.com. I read your query and understood your problem. You can try tablet Esomac L (Esomeprazole) one tablet once daily before food for a month. Also, take tablet Normaxin (combination of Chlordiazepoxide and Clidinium) one tablet twice daily after food for a month. P... Read Full »
Query: Hi doctor, I am a 20 year old male, I have a constant and mild abdominal pain whole day, especially in the morning. I feel heavy all day long, but still, have an urge to eat. I fart and belch more than usual and have a foul smell. I have a sense of indigestion in my stomach all day long. I defecate ... Read Full »
Answer: Hi, Welcome to icliniq.com. Firstly, you are not sick, and you do not have any disease. Your symptoms are because of your disturbed gastrointestinal flora, and our intestine contains a lot of bacteria, some of them are good, and some of them are bad. Good bacteria like lactobacillus helps in prope... Read Full »
Query: Hello doctor, I had nausea a year and a half ago. At that time, I could not eat and was given IV therapy along with antacid. Immediately felt better and I left the ER. I had a colonoscopy about a year ago and it was fine. Doctor did not do any other test and said I had gastritis from alcohol. He gav... Read Full »
Query: Hello doctor, I am a 28-year-old female. I have been having lower back pain and cramps for two days now, but my period is not due until a week and a half away. I have a regular 28-day cycle and I think I ovulated between the 18th and 23rd of this month. I have been having a little bit of upset stoma... Read Full »
Answer: Hello, Welcome to icliniq.com. I suggest you get an ultrasound done to rule out any abnormality. If your cycles are 28 days, then you ovulate around the day-14 of your cycle and not day-18 because the second phase of the cycle always remains constant at 14 days. If you had unprotected sexual act, ... Read Full »
Query: Hello doctor, My husband had duodenal ulcer two months back and was treated immediately by a gastroenterologist. For the past 70 days, he is taking Sompraz 40. But sometimes he has wind formation in his stomach. He is very nervous and believes that he might have developed cancer. He always does th... Read Full »
Answer: Hello, Welcome to icliniq.com. Any ulcers in the duodenum, can cause the feeling of wind anytime. Proper treatment is required to get rid of it. Only Sompraz (Esomeprazole) will not solve the problems. You have to give some other medicines to him. Avoid fatty and spicy food. Do regular walk and ex... Read Full »
Query: Hello doctor,My problem started two months back when I suddenly had diarrhea. I took Flagyl for a week but all in vain. Then I visited a physician, he prescribed me Rifagut 400 thrice a day for seven days, Pantocid 20 twice a day for five days and probiotic twice a day for five days. I got relief i... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query as well as the investigations (attachment removed to protect patient identity). From your reports, you seem to be suffering from irritable bowel syndrome (IBS). The condition responds to Rifaximin (Rifagut) for a short term. The long term trea... Read Full »
Query: Hi doctor, I have suffered from gastritis-like symptoms for about a week now. I have an occasional mild tummy ache and nausea which is relieved by belching. I have suffered from acute gastritis now for several years, although I cannot be 100 % certain why. I tested positive for the h. pylori bacteri... Read Full »
Answer: Hello, Welcome to icliniq.com.You seem to be suffering from irritable bowel syndrome (IBS) associated with gastritis. Yes, you can take Omeprazole 20 mg. Once a day would be enough. There are no major side effects. There is no indication for taking triple therapy for h.pylori again. I advise the fol... Read Full »